Submit a question to our community and get an answer from real people.
Submit

why does asthma medicine make your heart race and have muscle tremors?

I have asthma and my abutoral inhaler does not help so i purchased over the counter asthma medication called asthmanefrin and every time i take it i start to shake abduction ny heart pounds i have talked to my lung doctor and she told me to keep taking the medicine and that she couldn't put me on corrocosteriods because i am allergic to them but she has not explained why my heart races or why i shake after taking it

Report as

Shakiness (tremors), faster heart rate and restlessness are among the common side effects of asthma drugs. Different drugs usually have somewhat different sets of side effects. You should read the leaflet that came with your drugs for the indicated side effects.

Helpful Fun Thanks for voting Comments (2)
Report as
I have read the leaflet and it didn't say anything about tremors or fast heart beat
Report as
Well, since the med were over-the-counter, you should consult your pharmacist as they could not be the right type for you.
Report as
Add a comment...

You should go to an apostolic church and have them pray for healing
And i guarantee you'll be healed from asthma
They prayed for me when i was four out five years old and god took away my asthma and I've never had since then
Just have to believe and trust in god

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches